Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigendum to ``The holomorphic flow of the Riemann zeta function''


Authors: Kevin A. Broughan and A. Ross Barnett
Journal: Math. Comp. 76 (2007), 2249-2250
MSC (2000): Primary 30A99, 30C10, 30C15, 30D30, 32M25, 37F10, 37F75
Published electronically: May 10, 2007
Original Article: Math. Comp. 73 (2004), 987-1004
MathSciNet review: 2336294
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 30A99, 30C10, 30C15, 30D30, 32M25, 37F10, 37F75

Retrieve articles in all journals with MSC (2000): 30A99, 30C10, 30C15, 30D30, 32M25, 37F10, 37F75


Additional Information

Kevin A. Broughan
Affiliation: University of Waikato, Hamilton, New Zealand
Email: kab@waikato.ac.nz

A. Ross Barnett
Affiliation: University of Waikato, Hamilton, New Zealand
Email: arbus@waikato.ac.nz

DOI: http://dx.doi.org/10.1090/S0025-5718-07-02044-3
PII: S 0025-5718(07)02044-3
Received by editor(s): July 4, 2006
Received by editor(s) in revised form: September 9, 2006
Published electronically: May 10, 2007
Article copyright: © Copyright 2007 American Mathematical Society